An estimate for the rate of convergence of successive Chaplygin approximations for a parabolic system of functional-differential equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1050-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a21,
author = {S. Bzhyhchy},
title = {An estimate for the rate of convergence of successive {Chaplygin} approximations for a parabolic system of functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1050--1052},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a21/}
}
TY - JOUR AU - S. Bzhyhchy TI - An estimate for the rate of convergence of successive Chaplygin approximations for a parabolic system of functional-differential equations JO - Differencialʹnye uravneniâ PY - 1989 SP - 1050 EP - 1052 VL - 25 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_6_a21/ LA - ru ID - DE_1989_25_6_a21 ER -
%0 Journal Article %A S. Bzhyhchy %T An estimate for the rate of convergence of successive Chaplygin approximations for a parabolic system of functional-differential equations %J Differencialʹnye uravneniâ %D 1989 %P 1050-1052 %V 25 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1989_25_6_a21/ %G ru %F DE_1989_25_6_a21
S. Bzhyhchy. An estimate for the rate of convergence of successive Chaplygin approximations for a parabolic system of functional-differential equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1050-1052. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a21/